(Closed) Yaz making me crazy? Anyone on it/been on it?

posted 7 years ago in Wellness
Post # 3
Member
5668 posts
Bee Keeper

I haven’t but a friend of mine did. Her personality completely changed! She went back to the gyno and they actually put her on Yasmin which seemed to help. I’d go to the doctor ASAP. You shouldn’t be feeling like that. 🙁

Post # 4
Member
635 posts
Busy bee
  • Wedding: October 2012

@Willow1991: After 7 months your body should have adjusted to YAZ. If you’re having problems, it’s worth it to try another pill. Call the gyno’s office. They might be able to prescribe something else, or you might have to go back in. There’s tons of different BC pills – you’ll find one that works for you. 

Post # 6
Member
235 posts
Helper bee
  • Wedding: September 2012

I have not been on YAZ, but I’ve been through hell on a different type of pill– go to your doctor. Seriously. I was seriously depressed, crying all the time, and worst of all, full of rage. My fiance (boyfriend at the time) finally took a risk and told me he thought I should go off of it because he didn’t even recognize my personality anymore, and although I wanted to bite his head off at the time, I’m so happy he hazarded saying something because I felt immediately better, emotionally, as soon as it started clearing my system.

BCP is really, really tricky to get right, in my experience. Keep adjusting until you find one that works.

Post # 8
Member
235 posts
Helper bee
  • Wedding: September 2012

@Willow1991: I thought about going on a new kind, but honestly, every time I mess around with artificial hormones i end up out of whack! I talked it over with Fiance and we determined we could figure something out without using hormonal methods, and my body is happier for it. The only thing that sucks is heavier periods but I’ve gotten used to it again.

Post # 10
Member
822 posts
Busy bee
  • Wedding: May 2012

i’ve been on yasmine for years and recently switched to yaz for about 6 months or so.  my face started really breaking out and i swore my forehead was constantly oily.  i switched back to yasmine with no problems.

if you’re outside of the US, Diane 35 is marketed for acne.

Post # 11
Bee
2362 posts
Buzzing bee
  • Wedding: June 2010 - New York Botanical Garden

I was on yasmin, back when it was yasmin, and I went nuts.  I changed pills about a year after I started and it was like the clouds parted and the sun came out again.  Total difference.  But that was just my experience, it’s definitely not the same for everyone.  I am on Mircette/Kariva now, and it has been great for the last 5 or so years.

Post # 12
Member
6661 posts
Bee Keeper
  • Wedding: May 2010

I asked my gyno for yasmin and she laughed in my face. She said it is so unsafe that she would never perscribe it. I continued to ask 2 OTHER DOCTORS and they both said the same thing. So I’ve never been on it, but I know it doesn’t have a very good reputation among doctors.

Post # 13
Member
1723 posts
Bumble bee
  • Wedding: June 2012

@moderndaisy: why was it unsafe? I am on it now and it’s done well..

Post # 14
Member
326 posts
Helper bee
  • Wedding: June 2012

Yaz & Yasmin (same company) have both, if I’m remembering correctly, been taken off the market at a point because they have been known to cause blood clots and serious problems. Don’t quote me exactly, but DEF research it!  They were running commercials listing the problems and describing the lawsuit. 

I was on Yaz at one point, as well as about 7 other pills over the years before I found one that I could stay on without my hormones making me crazy!  I’m on a low-estrogen pill like Ortho Trycyclen Lo – although I have heard that it is easier to get pregnant on a low dose pill, it’s super important to take it at the same time everyday!  I keep mine by my toothbrush so I take it before I go to sleep 🙂

Post # 15
Member
344 posts
Helper bee
  • Wedding: July 2012

I’m On Yaz/Gianvi (the generic) and I can not complain. If anything, I got side effects from Ortho Evra (anyone remember that). The risk of blood clots, high blood pressure and stroke are present with birth control. A lot of people may be sensitive to the progesterone component to the Yaz pill ( example: migraines) and may prompt alot of drs to prescribe something else. Women over the age of 35 and who smoke are in much higher risk ofcourse. …But after 7 months, I would go back to your dr and request a change. It’s not worth feeling awful over a drug. There are so many options out there.

Post # 16
Member
1474 posts
Bumble bee
  • Wedding: November 2011

I’m also on Yaz/Gianvi. My moods and skin are fine, but I’m thinking of switching. I’m switching because I’m worried about blood clots and other reasons.

I took the Depo Provera shot twice and THAT mad me crazy. For other people, it was fine.

You should talk to your doctor about switching so you can find something that’s right for you.

The topic ‘Yaz making me crazy? Anyone on it/been on it?’ is closed to new replies.

Find Amazing Vendors